Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2006, Volume 252, Pages 10–17 (Mi tm57)  

This article is cited in 1 scientific paper (total in 1 paper)

On Diagram Formulas for Knot Invariants

S. V. Alenov, V. P. Leksin

Kolomna State Pedagogical Institute

Abstract: Several years ago, combinatorial-diagram formulas for two basis Vassiliev invariants of the fourth order were announced. In this paper, it is shown that these formulas do not determine knot invariants.

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 252, 4–11

Bibliographic databases:

UDC: 513.83
Received in December 2004

Citation: S. V. Alenov, V. P. Leksin, “On Diagram Formulas for Knot Invariants”, Geometric topology, discrete geometry, and set theory, Collected papers, Trudy Mat. Inst. Steklova, 252, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 10–17; Proc. Steklov Inst. Math., 252 (2006), 4–11

Citation in format AMSBIB
\Bibitem{AleLek06}
\by S.~V.~Alenov, V.~P.~Leksin
\paper On Diagram Formulas for Knot Invariants
\inbook Geometric topology, discrete geometry, and set theory
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2006
\vol 252
\pages 10--17
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm57}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2255964}
\elib{https://elibrary.ru/item.asp?id=13515406}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 252
\pages 4--11
\crossref{https://doi.org/10.1134/S0081543806010020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746033742}


Linking options:
  • http://mi.mathnet.ru/eng/tm57
  • http://mi.mathnet.ru/eng/tm/v252/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Alenov, “Arrow-diagram formulas for fourth-order invariants of knots”, J. Math. Sci., 146:1 (2007), 5455–5464  mathnet  crossref  mathscinet  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:326
    Full text:95
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021